MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, JAPANESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, JAPANESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-65
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character restrictions in block (b)(6) a supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during regular inspection, the wheels of the cart of the cs100 intra-aortic balloon pump (iabp) unit are broken.There was no patient involvement.
 
Additional Manufacturer Narrative
Updated fields - b4, d9, g3, g6, h2, h3, h4, h6 (type of investigation, investigation findings, component code, investigation conclusions), h11 corrected field: d4 udi number a getinge field service engineer (fse) evaluated the unit and carts wheel.One of the cart was replaced.After each operation, the operation was confirmed based on the inspection record sheet and it was confirmed that it is currently in good condition and working.These parts were received with a reported unit failure message of casters broken.Performed visual inspection of these parts received and found both casters were broken.Please see attached picture.The fat dept.Verify the failure message of casters broken.Retaining both parts in the fat dept.Per procedure 0002-07-d008 rev ar.The most probable root cause for the reported is normal wear and tear.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
**udi related data quality updates only** providing updated device identification information in alignment with gudid (d1, d2, d3, d4, g4, h4, h5).

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, JAPANESE, 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
henry pena
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key19536214
Report Number2249723-2024-02534
Device Sequence Number12824952
Product Code DSP
UDI-Device Identifier10607567107684
UDI-Public(01)10607567107684
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0998-00-3013-65
Device Catalogue Number0998-00-3013-65
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by Manufacturer12/05/2024
02/13/2025
Initial Report FDA Received Date06/14/2024
Supplement Report FDA Received Date12/24/2024
02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown